Repository of the Academy's Library

Items where Author is "Molnár, Lajos"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 10.

Article

Molnár, Lajos (2014) Bilocal *-automorphisms of B(H). ARCHIV DER MATHEMATIK, 102. pp. 83-89. ISSN 0003-889X

Molnár, Lajos (2014) Jordan triple endomorphisms and isometries of spaces of positive definite matrices. LINEAR AND MULTILINEAR ALGEBRA. ISSN 0308-1087 (In Press)

Hatori, Osamu and Molnár, Lajos (2013) Isometries of the unitary groups and Thompson isometries of the spaces of invertible positive elements in C*-algebras. Journal of Mathematical Analysis and Applications. ISSN 0022-247X (In Press)

Botelho, Fernanda and Jamison, James and Molnár, Lajos (2013) Algebraic reflexivity of isometry groups and automorphism groups of some operator structures. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, inpres. pp. 1-23. ISSN 0022-247X

Molnár, Lajos (2013) Jordan triple endomorphisms and isometries of unitary groups. LINEAR ALGEBRA AND ITS APPLICATIONS, 439 (11). pp. 3518-3531. ISSN 0024-3795

Molnár, Lajos and Nagy, Gergő and Szokol, Patrícia Ágnes (2013) Maps on density operators preserving quantum f-divergences. QUANTUM INFORMATION PROCESSING, 12 (7). pp. 2309-2323. ISSN 1570-0755

Botelho, F. and Jamison, J. and Molnár, Lajos (2013) Surjective isometries on Grassmann spaces. JOURNAL OF FUNCTIONAL ANALYSIS, 265 (10). pp. 2226-2238. ISSN 0022-1236

Molnár, Lajos and Nagy, Gergő (2013) Transformations on Density Operators That Leave the Holevo Bound Invariant. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, inpres. pp. 1-6. ISSN 0020-7748

Monograph

Molnár, Lajos and Győry, Máté (2008) Lineáris operátorok algebrai struktúráinak transzformációi = Transformations of algebraic structures of linear operators. Project Report. OTKA.

Daróczy, Zoltán and Bessenyei, Mihály and Farkas, Tibor and Boros, Zoltán and Gilányi, Attila and Gődényné Hajdu, Gabriella and Győry, Máté and Házy, Attila and Járai, Antal and Kaiser, Zoltán and Kocsis, Imre and Lajkó, Károly and Losonczi, László and Maksa, Gyula and Molnár, Lajos and Orosz, Ágota and Páles, Zsolt and Székelyhidi, László and Tóth, Mariann (2007) Függvényegyenletek és egyenlőtlenségek = Functional equations and inequalities. Project Report. OTKA.

This list was generated on Thu Apr 24 00:33:29 2014 CEST.